Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am using topirol 50 mg since 3 months od at night changed from levipil 750 mg for epilepsy. Now I am getting feel & urge to say my thoughts out loud & actions too to beat some one up. Thats was so horrible. I was panic in those times. I am in run situation.

1 Doctor Answered
You have developed some psychiatric manifestations in the form of rage which may be due to association with primary disease that is epilepsy and less likely with antiepileptic drug side effects (topiramate). Still you need to consult a psychiatrist for the magnitude of the problem and assessment of any underlying stressor. It will be prudent if you consult your treating neurologist also.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.